MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7564
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two malfunctions, two lot numbers were provided, and lot history reviews were performed.A device was returned for evaluation for each malfunction; the evaluation did not identify a deflation issue.A root cause has not been determined.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model cqf7564 pta balloon dilatation catheter allegedly experienced deflation issue.This information was received from various sources.Each malfunctions involved a patient with no known impact to the patient.One patient was a (b)(6) year-old female weighing (b)(6) lb and the other patient was a (b)(6) year-old female weighing (b)(6) lb.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596525
Report Number2020394-2020-00456
Device Sequence Number2474452
Product Code LIT
UDI-Device Identifier00801741060441
UDI-Public(01)00801741060441
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7564
Device Catalogue NumberCQF7564
Device Lot NumberREBW0190, RECV3055
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1